# SDR AALA201702169018

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 53,485 hours, 19,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4018
- Condition: Faulted
- Location: Emergency Lights
- Part time: 80,777 hours, 31,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESPU 10WL FAULTED. REMOVED AND REPLACED ESPU.
